# SDR VTZA98369

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B16
- Aircraft serial: 7186
- Engine: Ge CF343A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 601970911
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6665 - SGE-ORD - DURING APPROACH, AIRCRAFT MADE AN SCHEDULED LANDING WITHONE DISCREPANCY WHICH WAS RT ENGINE ANTI-ICE FAILED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ANTI-ICE VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
